# SDR SIMA20141013003

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 26,579 hours, 23,405 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT ON TAKEOFF ROLL THROUGH 40 KTS, SMOKE IN COCKPIT & SMOKE IN CABIN LIGHT GRAY BLUE SMOKE.  TRANSFERRED TO NRWC 674-DFW-02281.  R & R E1 0 CARBON SEAL IAW RR MM 72-25-25 REFERENCE NRWC 674-DFW-02281.
